# SDR AWXA200601706

- Difficulty date: October 9, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 63,113 hours, 39,159 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Slat
- Part time: 63,113 hours, 39,159 cycles
- Component: Slat
- Component part number: 65C267934
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCM - THREE CRACKS, BOTTOM NR 4 SLAT SKIN, SLAT STA 71.4 TO 74.  REPAIRED BOTTOM OF NR 4 SLAT SKIN STA 71.4 TO 74 IAW B737-300 SRM 57-43-01-2R6 FIG 201.
